mental-health-icon

Panic depressive disorder

When I HV problem my limbs become weak..there is getting something odd in the end of oesophagus.ghabrat hoti hai.I started crying meaningless.head heaviness.unable to eat
views-icons 45 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jankhana Hakani
Psychiatrist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

how long have you been on these medications? and how much have they been helpful?
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Your symptoms seem to be suggestive of panic disorder. You have not provided any details about duration, onset, stressors etc, but would suggest to discuss behavior therapy with your psychiatrist. Good luck.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO